# SDR CA151006017

- Difficulty date: September 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1 hours
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  AIRCRAFT EXPERIENCED AN ENGINE CHIP LIGHT ILLUMINATION.  DURING INSPECTION, FOUND CHIPS ON BOTH ENGINE CHIP PLUGS, CONDUCTED THE CLEANING/FLUSHING STEPS IAW THE OPS & MM, AND DURING THE SUBSEQUENT 30-MINUTE GROUND RUN,  THE ENGINE CHIP LIGHT ILLUMINATED AGAIN.  ENGINE WAS SHUTDOWN, AND INSPECTION OF THE CHIP PLUGS FOUND SIGNIFICANT QUANTITIES OF METAL PARTICLES.
